# SDR SIMA1583

- Difficulty date: June 6, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1384
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3296 - LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  ALL 3 GREEN LIGHTS ON.  DISAGREEMENT LIGHT ON.  GEAR HANDLE IN UP POSITION.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE IAW AMM 32-31-15.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
